Ask The Doctor > Questions & Answers > Dark Vaginal bleeding after ipill

Dark Vaginal bleeding after ipill

Patient: My girlfriend is having irregular dark bleeding bleeding after taking ipill . she took ipill 2 weeks ago. we had a foreplay. i cum outside her but i touched my semen and put my hand into her vagina. is there a chance that she is pregnant??

 

 

Symptoms: Vaginal bleeding

 

 

Doctor: Any contact of sperm/semen with the woman’s vagina can get her pregnant. It was wise of you to take an emergency pill fo r protection against unwanted births.The chances of failure of an emergency or morning after pill is less than 2 in 100.The common side effects of a morning-after pill are abdominal (tummy) pain, headache, irregular menstrual bleeding (spotting or heavy bleeding) before your next period is due, nausea (feeling sick) and tiredness. Altered colour discharge or spotting before the period is also a side effect of the emergency pill and is not suggestive of a pregnancy.However, if you still feel stressed out about this, the best option is to do a home pregnancy test on the day of the expected period.Your girl friend can follow the instructions on the pack and get tested herself without any hassles.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment